MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORPORATION OH/USA MAYFIELD SPINE TABLE ADAPTOR METAL; BASE UNITS AND ADAPTERS

INTEGRA LIFESCIENCES CORPORATION OH/USA MAYFIELD SPINE TABLE ADAPTOR METAL; BASE UNITS AND ADAPTERS
Model Number A2600M
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device history record (dhr): the dhr shows no abnormalities related to the reported failure.The mayfield spine table adaptor (a2600m) was returned for evaluation.With respect to the complaint, it was confirmed the returned unit did not meet all specific functional test.The right bracket knob is grinding when tightened.The evaluation showed that the base handle is out of adjustment and not holding properly; the shock cushion is worn.The unit needs repair, and replacement of worn parts.General maintenance and cleaning required.No further investigation required based on the acceptability of risk and no adverse trends identified.This will be monitored and trended going forward.
 
Event or Problem Description
A facility reported that the gold handle on the mayfield spine table adaptor metal (a2600m) would not lock securely.It is unknown if there was patient involvement; however, no patient injury or surgical delay has been reported.

Brand Name
MAYFIELD SPINE TABLE ADAPTOR METAL
Common Device Name
BASE UNITS AND ADAPTERS
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
4900 charlemar drive
cincinnati OH
MDR Report Key12009243
Report Number3004608878-2021-00415
Device Sequence Number14611740
Product Code FWZ
UDI-Device Identifier10381780268062
UDI-Public10381780268062
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA2600M
Device Catalogue NumberA2600M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/26/2021
Initial Report FDA Received Date06/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1